# SDR HNAA2009908090024

- Difficulty date: July 28, 2009
- Submitted: August 9, 2009
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 51,943 hours, 57,572 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: H914A
- Part serial: 11773
- Condition: Malfunctioned
- Location: Rudder
- Part time: 32,382 hours, 35,411 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON JULY 27, CREW REPORTED RUDDER TRIM WOULD NOT WORK IN SLOW MODE.  PHL MAINTENANCE COULD NOT DUPLICATE PROBLEM, RUDDER TRIM OPS CHECK GOOD.  ON JULY 28, CREW REPORTED RUDDER TRIM WOULD NOT WORK IN SLOW MODE.  PHL MAINTENANCE REMOVED AND REPLACED TRIM PANEL IAW AMM 27-22-11, RUDDER TRIM OPS CHECKED GOOD.  CREW REPORTED RUDDER TRIM WOULD NOT WORK IN SLOW MODE.  SBY MAINTENANCE REMOVED AND REPLACED RUDDER TRIM ACTUATOR PER PIEDMONT BULLETIN 27-20-37.  COMMENT:  SUBMITTER BELIEVES PREVIOUS REFERENCE ENTERED IN PIEDMONT SYSTEM IN ERROR AND CORRECT REFERENCES ARE AMM 27-20-37 AND PIEDMONT BULLETIN 27-9.
